# SDR SWIA202264078

- Difficulty date: January 8, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N105SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000395
- Aircraft time: 20,616 hours, 11,365 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT OIL CANNING ON RH FUSELAGE, FWD. OF FRAME 94 AND ABOVE STRINGER 23R, AT REAR FUSELAGE ACCESS DOOR.   (C CHECK RO 01/28/2022)   REPAIRED DENT ON RH FUSELAGE, FWD. OF FRAME 94 AND ABOVE STRINGER 23R, AT REAR FUSELAGE ACCESS DOOR. REF SRM 53-30-01/REPAIR12P. REPAIR INSPECTION REQUIRMENTS : DET EXTERNAL SIDE INSPETION THRESHOLD 20,000 FC OR 26,600 FH WHICHEVER OCCURS FIRST, INSPECTION INTERVAL 10,000 FC OR 13,300 FH WHICHEVER OCCURS FIRST.
